D. M. Titterington, A. F. Smith, and U. E. Makov, Statistical Analysis of Finite Mixture Distributions, 1985.

A. M. Law and W. D. Kelton, Simulation Modeling and Analysis, 2000.

S. Venkataraman, Value at risk for a mixture of normal distributions: the use of quasi-Bayesian estimation techniques. Economic Perspective, Federal Reserve Bank of Chicago, 1997.

J. Castillo, J. Daoudi, and J. , The Mixture of Left-Right Truncated Normal Distributions, Journal of Statistical Planning and Inference, vol.139, pp.3543-3551, 2009.

A. Azzalini, A class of distributions which includes the normal ones, Scandinavian Journal of Statistics, vol.12, pp.171-178, 1985.

N. Henze, A probabilistic representation of the skew-normal distribution, Scandinavian Journal of Statistics, vol.13, pp.271-275, 1986.

D. Ghorbanzadeh, L. Jaupi, and P. Durand, A Method to Simulate the Skew Normal Distribution, Applied Mathematics, vol.5, pp.2073-2076, 2014.
URL : https://hal.archives-ouvertes.fr/hal-02467997